# SDR ASOA201910295109

- Difficulty date: October 29, 2019
- Submitted: November 4, 2019
- Operation: Air carrier
- Aircraft: N14203
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500964
- Aircraft time: 33,638 hours, 21,070 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED FUME OR STRONG SMELLS ON TAKEOFF AND DESCENT. MX PERFORMED MAX POWER ENGINE RUN AND PACK SYSTEM CHECKS WITH NO SMELLS OR DEFECTS NOTED. A/C WAS APPROVED FOR RETURN TO SERVICE.
